Document Detail


Osteonecrosis of vertebrae in a child with acute lymphocytic leukaemia during L-asparaginase therapy.
MedLine Citation:
PMID:  2612502     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
We report a child with acute lymphocytic leukaemia who developed simultaneous osteonecrosis of vertebrae and cerebral thrombosis during L-asparaginase therapy. Fibrinogen, antithrombin III and plasminogen were decreased. Fresh frozen plasma in addition to antithrombin III concentrates were used to replenish these haemostatic proteins. L-asparaginase induced coagulopathy may cause osteonecrosis.
Authors:
T Hanada; Y Horigome; M Inudoh; H Takita
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  European journal of pediatrics     Volume:  149     ISSN:  0340-6199     ISO Abbreviation:  Eur. J. Pediatr.     Publication Date:  1989 Dec 
Date Detail:
Created Date:  1990-03-12     Completed Date:  1990-03-12     Revised Date:  2007-11-15    
Medline Journal Info:
Nlm Unique ID:  7603873     Medline TA:  Eur J Pediatr     Country:  GERMANY, WEST    
Other Details:
Languages:  eng     Pagination:  162-3     Citation Subset:  IM    
Affiliation:
Department of Paediatrics, University of Tsukuba, Ibaraki, Japan.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adolescent
Antithrombin III / analysis
Asparaginase / adverse effects*,  therapeutic use
Female
Humans
Magnetic Resonance Imaging
Osteonecrosis / blood,  chemically induced*,  diagnosis
Precursor Cell Lymphoblastic Leukemia-Lymphoma / drug therapy*
Spinal Diseases / blood,  chemically induced*,  diagnosis
Chemical
Reg. No./Substance:
9000-94-6/Antithrombin III; EC 3.5.1.1/Asparaginase

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  In situ hybridization at the electron microscope level: an improved method for precise localization ...
Next Document:  Possible association of sudden infant death with partial complement C4 deficiency revealed by post-m...